# SDR CA970807042

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Blower
- Part number: 369D25630101
- Condition: Unserviceable
- Location: Fuel Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION FROM OIL COOLER BLOWER COULD BE FELT IN THE AIRFRAME AND PILOTS PEDALS.  ACCELEROMETER TEST SHOWED HIGH FREQUENCY  VIBRATION.
